# SDR UIEA2019070804697

- Difficulty date: July 4, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 102,877 hours, 15,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT-PILOT RT FORWARD PANEL SUPPORT WEB CRACKED.( COCKPIT-PILOT RT FORWARD PANEL SUPPORT WEB CRACK AREAS REPAIRED IAW RI-53-00-13598 REV A.  )
